Follow
Robert Pollack
Robert Pollack
Verified email at math.bu.edu - Homepage
Title
Cited by
Cited by
Year
On the p-adic L-function of a modular form at a supersingular prime
RJ Pollack
Harvard University, 2001
1682001
Variation of Iwasawa invariants in Hida families
M Emerton, R Pollack, T Weston
arXiv preprint math/0404484, 2004
1492004
Overconvergent modular symbols and p-adic L-functions
R Pollack, G Stevens
Annales Scientifiques de l’Ecole Normale Superieure 44 (1), 1-42, 2011
1152011
Hilbert modular forms and the Gross-Stark conjecture
S Dasgupta, H Darmon, R Pollack
Annals of mathematics, 439-484, 2011
1062011
On anticyclotomic μ-invariants of modular forms
R Pollack, T Weston
Compositio Mathematica 147 (5), 1353-1381, 2011
852011
Critical slope p-adic L-functions
R Pollack, G Stevens
Journal of the London Mathematical Society 87 (2), 428-452, 2013
812013
Iwasawa theory of elliptic curves at supersingular primes over ℤp-extensions of number fields
A Iovita, R Pollack
Walter de Gruyter 2006 (598), 71-103, 2006
642006
Efficient calculation of Stark-Heegner points via overconvergent modular symbols
H Darmon, R Pollack
Israel Journal of Mathematics 153, 319-354, 2006
602006
The main conjecture for CM elliptic curves at supersingular primes
R Pollack, K Rubin
Annals of mathematics, 447-464, 2004
542004
Slopes of modular forms and the ghost conjecture
J Bergdall, R Pollack
International Mathematics Research Notices 2019 (4), 1125-1144, 2019
292019
Arithmetic properties of Fredholm series for p-adic modular forms
J Bergdall, R Pollack
Proceedings of the London Mathematical Society 113 (4), 419-444, 2016
252016
Two p-adic L-functions and rational points on elliptic curves with supersingular reduction
M Kurihara, R Pollack
LONDON MATHEMATICAL SOCIETY LECTURE NOTE SERIES 320, 300, 2007
252007
Overconvergent modular symbols
R Pollack
Computations with Modular Forms: Proceedings of a Summer School and†…, 2014
232014
On the freeness of anticyclotomic Selmer groups of modular forms
CH Kim, R Pollack, T Weston
International Journal of Number Theory 13 (06), 1443-1455, 2017
162017
Mazur-Tate elements of nonordinary modular forms
R Pollack, T Weston
162011
A Construction of Rigid Analytic Cohomology Classes for Congruence Subgroups of SL3 (ℤ)
D Pollack, R Pollack
Canadian Journal of Mathematics 61 (3), 674-690, 2009
162009
An algebraic version of a theorem of Kurihara
R Pollack
Journal of Number Theory 110 (1), 164-177, 2005
152005
Explicit computations of Hida families via overconvergent modular symbols
EP Dummit, M Hablicsek, R Harron, L Jain, R Pollack, D Ross
Research in Number Theory 2, 1-54, 2016
142016
-adic Gross-Zagier formula at critical slope and a conjecture of Perrin-Riou
K BŁyŁkboduk, R Pollack, S Sasaki
arXiv preprint arXiv:1811.08216, 2018
132018
Tables of Iwasawa invariants of elliptic curves
R Pollack
122002
The system can't perform the operation now. Try again later.
Articles 1–20